Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Suffering from fever and headache. Zofix and maxtra prescribed. Itching and pain in the leg after taking medication. Treatment?

hi Sir I was suffering from head ache and fever; A local doctor here prescribed me - Zofix-CV 200 and Maxtra Cold After taking the medicine was two days ( 2+2 ) i started developing itching sensation on my leg. Now it has become worst. i still have the itching sensation + i m unable to stand on my leg When i sit i have no leg pains, when i stand i get pain which is quiet similar to momentory pain during vomiting , Kindly help ! Thanks, Som
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  480
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to the forum. Your symptoms are indicative of side effects of one of the medications that you are taking. Did you alert your treating doctor about any allergy that you have from medicine or food ? If you have not, re-visit the treating doctor and alert him.

There are many substitute medicines, he can prescribe you some other medication that is more suitable for you. Ensure that you get clinically examined. Also have a blood and urine test done to get properly diagnosed about the type of fever from which you are suffering.

Meanwhile take plenty of water and soups, juice to flush out the toxic effect of the medication from your body system. Have a nice day, take care.
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor